# SDR AALA201612179008

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 27,211 hours, 9,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE ARMING LEVER OUT OF ADJUSTMENT. REMOVED DEBRIS FROM FLOOR AT L4 DOOR GIRT BARAND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
